# SDR HNAA0100070

- Difficulty date: October 23, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 39,887 hours, 46,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CLOSING ANGLE BETWEEN OUTBOARD SIDE OF NR 1 NACELLE AND WING FRONT SPAR.  REPAIRED IAW EO8-57-01-509.
